My oncologist just called. MRI results are negative for any growths or masses. Yeah! They saw nothing that could be explaining this upper right quadrant pain I have had for 6 months. I asked him, do I just wait now to see if it worsens or if miraculously goes away on its own? He said, ‘No, I don’t want to quit. There has to be something causing this pain.” He wants to talk to the G.I. doctor and ask about something to do with the valve between the small intestine and large intestine, because THAT is where the pain is when he presses on my abdomen and the pain comes in waves, which explains the way the bowels work. This also explains the 2 weeks long food diary I kept noting that every 2 hours the pain came, sometimes every 4 hours, but it depended not on what I ate but WHEN I ate. Fortunately we have ruled out anything like cancer (whew), but daily pain is no fun and is worrisome. So now, another waiting game. He said there are medications they can prescribe that would treat what could be small bowel infection or relax the small bowel if it is spasm-ing , and in which case would provide some answers if they provided relief. I’d be willing to try that if it leads to some answers and some relief! He will get back with me as soon as he consults with Gastroenterology doc. Funny how the G.I. doctor checked out everything from the throat to the stomach (found stomach erosion and strictures and resolved the strictures which in turn allowed me to keep food down), and everything from the bottom end through the colon, but nothing in between (small intestines). All of this began at the same time the upper G.I. problems started so it makes sense to follow through with digestive tract causes. Chemo therapy can damage the lining of the digestive tract so all of this may just be a result of having been “poisoned” for the better part of a year, and now my body is paying the price for survival. I am very grateful for a doctor who is not going to just throw up his hands and walk away. Now we are in need of direction of which way to go.